pdp-Acetaminophen Solution

    Print

    Therapeutic Class:

    Analgesic/Antipyretic

    Form:

    Oral Solution USP

    Strength:

    160 mg/5 mL

    Format:

    500 mL

    Ingredients:

    Medicinal Ingredient: Each 5 mL contains 160 mg of Acetaminophen. Non-medicinal Ingredients (alphabetically): Artificial Cherry Flavour, Citric Acid, Ethyl Alcohol, FD&C Blue No. 1, FD&C Red No. 40, Glycerin, Methylparaben, Polyethylene Glycol, Propylene Glycol, Purified Water, Red No. 2, Sodium Benzoate, Sodium Citrate, Sodium Cyclamate, Sorbitol.

    Indications:

    For fast and effective relief of children’s fever and pain.

    Dosage:

    Administer single dose orally according to weight, otherwise use age, as listed below, every 4 to 6 hours, for a maximum of 5 days. Do not exceed 5 doses daily. Use supplied dosage cup only.

    Age (Years) / Body Weight Maximum single dose
    Under 2 years or 24 lbs (10.9 kg) As directed by physician
    2 to 3 years or 24-35 lbs (11-15.9 kg) 5 mL (160 mg)
    4 to 5 years or 36-47 lbs (16-21.9 kg) 7.5 mL (240 mg)
    6 to 8 years or 48-59 lbs (22-26.9 kg) 10 mL (320 mg)
    9 to 10 years or 60-71 lbs (27-31.9 kg) 12.5 mL (400 mg)
    11 to under 12 years or 72-95 lbs (32-43.9 kg) 15 mL (480 mg)

    Warnings:

    Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not administer more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.

    Store between 15°C and 30°C. Cap is band-sealed for your protection. Child-resistant packaging.

    Additional warnings:

    Do not take if allergic to acetaminophen.

    Consult a doctor if:

    • the child develops allergic reactions such as wheezing, rash or itching;
    • the symptoms last for more than 5 days, or fever lasts more than 3 days.

    Ask a doctor or a pharmacist before use if the child:

    • has a serious liver or kidney disease;
    • uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDS)).

    In Case of Overdose:

    • Contact a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.
    • Within the first 24 hours, signs of overdose may include increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

    These products may not be suitable for everyone. Read the labels and follow the directions of use.
    For additional information, contact us at 1-888-550-6060 or by email at medinfo@pendopharm.com.